Estimates of Exponential Stability for Solutions of Stochastic Control Systems with Delay
Irada A. Dzhalladova,
Jaromír Baštinec,
Josef Diblík and
Denys Y. Khusainov
Abstract and Applied Analysis, 2011, vol. 2011, 1-14
Abstract:
A nonlinear stochastic differential-difference control system with delay of neutral type is considered. Sufficient conditions for the exponential stability are derived by using Lyapunov-Krasovskii functionals of quadratic form with exponential factors. Upper bound estimates for the exponential rate of decay are derived.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/920412.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/920412.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:920412
DOI: 10.1155/2011/920412
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().